# SDR SWAA2022032875306

- Difficulty date: February 18, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED ON BS 500D AT LEVEL STRINGER 19L FWD CARGO COMPARTMENT 2022-98449 / [01] REPLACED GUSSET LOCATED ON BS 500D AT LEVEL STRINGER 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 143A7902; SHEET 259; REV. -. PART USED 143A9481-6; PO: 2021198963. SEE INDIVIDUAL SING-OFFS BELOW.;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
